Follow
Ilya Kofman
Ilya Kofman
Professor of Mathematics, College of Staten Island and The Graduate Center, CUNY
Verified email at math.csi.cuny.edu - Homepage
Title
Cited by
Cited by
Year
Twisting quasi-alternating links
A Champanerkar, I Kofman
Proceedings of the American Mathematical Society 137 (7), 2451-2458, 2009
762009
Spanning trees and Khovanov homology
A Champanerkar, I Kofman
Proceedings of the American Mathematical Society 137 (6), 2157-2167, 2009
682009
A new twist on Lorenz links
J Birman, I Kofman
Journal of Topology 2 (2), 227-248, 2009
672009
Graphs on surfaces and Khovanov homology
A Champanerkar, I Kofman, N Stoltzfus
Algebraic & Geometric Topology 7 (3), 1531-1540, 2007
522007
On the Mahler measure of Jones polynomials under twisting
A Champanerkar, I Kofman
Algebraic & Geometric Topology 5 (1), 1-22, 2005
442005
Geometrically and diagrammatically maximal knots
A Champanerkar, I Kofman, JS Purcell
Journal of the London Mathematical Society 94 (3), 883-908, 2016
372016
Quasi-tree expansion for the Bollobás–Riordan–Tutte polynomial
A Champanerkar, I Kofman, N Stoltzfus
Bulletin of the London Mathematical Society 43 (5), 972-984, 2011
362011
The next simplest hyperbolic knots
A Champanerkar, I Kofman, E Patterson
Journal of Knot Theory and Its Ramifications 13 (07), 965-987, 2004
362004
Geometry of biperiodic alternating links
A Champanerkar, I Kofman, JS Purcell
Journal of the London Mathematical Society 99 (3), 807-830, 2019
342019
Volume bounds for weaving knots
A Champanerkar, I Kofman, J Purcell
Algebraic & Geometric Topology 16 (6), 3301-3323, 2016
312016
A survey on the Turaev genus of knots
A Champanerkar, I Kofman
Acta Mathematica Vietnamica 39, 497-514, 2014
312014
Volume bounds for generalized twisted torus links
A Champanerkar, D Futer, I Kofman, W Neumann, JS Purcell
arXiv preprint arXiv:1007.2932, 2010
262010
The 500 simplest hyperbolic knots
A Champanerkar, I Kofman, T Mullen
arXiv preprint arXiv:1307.4439, 2013
162013
Approximating Jones coefficients and other link invariants by Vassiliev invariants
I Kofman, Y Rong
Journal of knot theory and its ramifications 9 (07), 955-966, 2000
152000
On mutation and Khovanov homology
A Champanerkar, I Kofman
Communications in Contemporary Mathematics 10 (supp01), 973-992, 2008
112008
Determinant density and biperiodic alternating links
A Champanerkar, I Kofman
arXiv preprint arXiv:1604.03795, 2016
102016
On the tail of Jones polynomials of closed braids with a full twist
A Champanerkar, I Kofman
Proceedings of the American Mathematical Society 141 (7), 2557-2567, 2013
102013
Right-angled polyhedra and alternating links
A Champanerkar, I Kofman, JS Purcell
Algebraic & Geometric Topology 22 (2), 739-784, 2022
92022
Mahler measure and the vol‐det conjecture
A Champanerkar, I Kofman, M Lalín
Journal of the London Mathematical Society 99 (3), 872-900, 2019
72019
Density spectra for knots
A Champanerkar, I Kofman, JS Purcell
Journal of Knot Theory and Its Ramifications 25 (03), 1640001, 2016
72016
The system can't perform the operation now. Try again later.
Articles 1–20